# SDR USAASB97083

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Mnfld
- Part number: 577957
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RSW - FL 1115, ON TAKEOFF ROTATION, CREW RECEIVED ON OVERHEAT DETECTION LIGHT FROM THE NR 2 ENGINE.  CREW CONTINUED TAKEOFF, WENT THROUGH PROCEDURES AND RETURNED TO FIELD AT RSW.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE NR 2 ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL HEAT MANIFOLD ASSEMBLY HAD A SECTION BLOWN OUT ON THE UPPER INBOARD SIDE OF THE ENGINE.  LOWERED NR 2 ENGINE PER JOB CARD AND REMOVED AND REPLACED FUEL HEAT MANIFOLD ASSY.  REINSTALLED ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
